# SDR MALA040564

- Difficulty date: September 7, 2004
- Submitted: September 13, 2004
- Operation: Air carrier
- Aircraft: N505XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2313
- Aircraft time: 14,340 hours, 14,018 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: HTE94904
- Part serial: OFFFTRF001AW
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE LANDING GEAR INTRANSIT LIGHT REMAINED ON AFTER RETRACTION, GREEN LIGHT ILLUMINATED.  AIR RETURN TO MSP.  MAINTENANCE REPLACED NLG RETRACT JACK P/N 104626002, S/N ON DH-0147-98, OFF DH-0082-96 AND LANDING SELECTOR VALVE P/N HTE9490-4, S/N ON FR022BC, OFF FTRF001AW AND RE-SHIMMED NLG STRIKER PLATE.  OPS AND LEAK CHECK GOOD IAW AMM32-30-00.
